# SDR 2004UALA01233

- Difficulty date: December 18, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 21,484 hours, 8,245 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM LOW LEVEL ECAM MSG AND ECAM SHOWING LOW LEVEL.  AMBER ALERT DECLARED.   FOUND NR 1 ENG EDP HYD PUMP LEAKING, REPLACED EDP PUMP AND REPLACED CASE DRAIN FILTER.
